MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a biceps tendon fixation surgery the anchor pulled out.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-3603-2 serial/batch number (b)(6) was received for investigation.The visual evaluation revealed that the device arrived for evaluation without the anchor.During the evaluation of the inserter shaft, a warp was noted at the distal end.Functional testing does not apply for this device that arrives damaged for evaluation.The most likely cause can be attributed to improper bone preparation or prying/leveraging the device during insertion.

Brand Name
FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20084671
Report Number1220246-2024-07281
Device Sequence Number12703843
Product Code MBI
UDI-Device Identifier00888867231320
UDI-Public00888867231320
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Device Catalogue NumberAR-3603-2
Device Lot Number15174824
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown